MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp ZYPHR DISP CRAN PERF LRG 14/11; Drills, burrs, trephines & accessories

Stryker Instruments-a division of Stryker Corp ZYPHR DISP CRAN PERF LRG 14/11; Drills, burrs, trephines & accessories
Catalog Number 5100060001
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code Rupture (2208)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a follow up report will be sent when the investigation is complete.
 
Event or Problem Description
It was reported that, during surgery, the perforator did not stop appropriately upon reaching the inner table of the skull.It went through and penetrated the dura.It was also reported that the procedure was completed successfully without a clinically significant delay.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
ZYPHR DISP CRAN PERF LRG 14/11
Common Device Name
Drills, burrs, trephines & accessories
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Ireland
instruments division
carrigtwohill bus. & tech park
carrigtwohill MI NA
EI   NA
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key25234262
Report Number3015967359-2026-00359
Device Sequence Number10357347
Product Code HBF
UDI-Device Identifier04546540716224
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5100060001
Device Lot Number25123047
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown